# SDR DXTA200400445

- Difficulty date: November 12, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 3,794 hours, 3,005 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, BROUGHT THE LANDING GEAR DOWN BOTH ANTI-SKID INOP AND LOW BRAKE PRESSURE ANNUNCIATORS REMAINED ILLUMINATED.  CYCLED THE GEAR AND RAN THE CHECKLIST, THE POWER BRAKES CB WAS IN WHEN RUNNING THE CHECKLIST.  EMERGENCY BRAKES WERE USED TO STOP AIRCRAFT.  UNDER INVESTIGATION.
